# SDR DL72E011105

- Difficulty date: July 2, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N282WA
- Make and model: Boeing 727247
- Aircraft serial: 21484
- Aircraft time: 72,878 hours, 43,361 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 651751738
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE RT TORQUE BOX OF THE VENTRAL STAIRWAY OPENING PER AD 94-07-08 AND BAC SB 727-53-0129 REVEALED A .5 INCH LONG CRACK IN THE UPPER HORIZONTAL BEAM AT FS 1263.  THE DAMAGED PART WAS REMOVED AND A NEW PART INSTALLED PER THE REQUIREMENTS OF THE SB AND ER/A 381245-14AD.
